# SDR DALA2017100807370

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222ZF WAS FOUND CRACKED ON THE MID SECTION.  THE FLOOR PANEL WAS REPAIRED IAW SRM 53-00-00-2R-2.
